In this study, a deterministic mathematical model for mosquito population dynamics is presented. The use of chemical insecticide to control population is incorporated into the model. It is assumed that there is insecticide sensitive (sensitive-type) and insecticide resistant (resistant-type) mosquitoes in the environment. Conditions for the existence and stability of four equilibria of the model have been established. Numerical simulations are carried out to confirm the analytical results and the implications, in terms of mosquito control in the environment, are discussed.
Jemal Mohammed-Awel acknowledges the support, in part, of the National Science Foundation (NSF) (DMS-2052355).
Evans, Christian; Mohammed-Awel, Jemal; and Lazari, Andreas
"A Mathematical Model for Mosquito Population Dynamics,"
Georgia Journal of Science, Vol. 81, No. 2, Article 3.
Available at: https://digitalcommons.gaacademy.org/gjs/vol81/iss2/3